# SDR AJXA2023022700022

- Difficulty date: February 27, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N917PG
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 19,727 hours, 12,014 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Controller
- Part number: 99145941
- Part serial: 106
- Condition: Pressure Loss
- Location: Zone 100
- Part time: 19,727 hours, 12,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN FLIGHT DURING CLIMB PILOT RECEIVED CAS MESSAGE "HYDRAULIC VOLUME LOW B". AFTER LANDING AND INSPECTING AIRCRAFT WE FOUND THAT THE HYDRAULIC PTU CONTROLLER SOLENOID LEAKING. THE PART WAS REPLACED WITH AN OVERHAULED UNIT AND NO FURTHER DEFECTS WERE DETECTED.
